Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Redness, burning, itching on face after stopping betnovate. On pacroma now. Explain situation?

sir i used betnovate n for 1 year and sofradex for 1 year....but after stopping that my face start burning ....getting red...itching....i went to dermotologist he gave me pacroma...i used it for 1 year ...then i went to another dermotologist she gave crolim which i have also used for more then one year ...i am only 20% better ....i wanted to know that i will get my face to normal anyday or not.....
Asked On : Fri, 4 Jan 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
yes you wil, keep yourself protected from sun by applying a good sunscreen. dont use any products with steriods on your face
Answered: Sat, 3 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor